Bitte benutzen Sie diese Kennung, um auf die Ressource zu verweisen:
http://dx.doi.org/10.25673/118427
Titel: | Exact dimension reduction for rough differential equations |
Autor(en): | Redmann, Martin![]() Riedel, Sebastian ![]() |
Erscheinungsdatum: | 2025 |
Art: | Artikel |
Sprache: | Englisch |
Zusammenfassung: | In this paper, practically computable low-order approximations of potentially high-dimensional differential equations driven by geometric rough paths are proposed and investigated. In particular, equations are studied that cover the linear setting, but we allow for a certain type of dissipative nonlinearity in the drift as well. In a first step, a linear subspace is found that contains the solution space of the underlying rough differential equation (RDE). This subspace is associated to covariances of linear Ito-stochastic differential equations which is shown exploiting a Gronwall lemma for matrix differential equations. Orthogonal projections onto the identified subspace lead to a first exact reduced order system. Secondly, a linear map of the RDE solution (quantity of interest) is analyzed in terms of redundant information meaning that state variables are found that do not contribute to the quantity of interest. Once more, a link to Ito-stochastic differential equations is used. Removing such unnecessary information from the RDE provides a further dimension reduction without causing an error. The resulting reduced order rough equation can be solved numerically much faster than the original system. Therefore, our approach provides enormous savings in computing time and is hence beneficial from the practical point of view. Finally, we discretize a linear parabolic rough partial differential equation and a rough wave equation in space. The resulting large-order RDEs are subsequently tackled with the exact reduction techniques studied in this paper. We illustrate the enormous complexity reduction potential in the corresponding numerical experiments. |
URI: | https://opendata.uni-halle.de//handle/1981185920/120386 http://dx.doi.org/10.25673/118427 |
Open-Access: | ![]() |
Nutzungslizenz: | ![]() |
Journal Titel: | BIT |
Verlag: | Springer Science + Business Media B.V |
Verlagsort: | Dordrecht [u.a.] |
Band: | 65 |
Originalveröffentlichung: | 10.1007/s10543-024-01046-5 |
Seitenanfang: | 1 |
Seitenende: | 23 |
Enthalten in den Sammlungen: | Open Access Publikationen der MLU |
Dateien zu dieser Ressource:
Datei | Beschreibung | Größe | Format | |
---|---|---|---|---|
s10543-024-01046-5.pdf | 877.61 kB | Adobe PDF | ![]() Öffnen/Anzeigen |